# SDR CALA2015022093153

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 75,485 hours, 12,969 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EXIT SIGN IN AISLE OVERHEAD INOPERATIVE.  FOUND CONNECTOR D6037P DISCONNECTED. RECONNECTED CONNECTOR D6037P IAW WDM 33-51-23.  OPERATIONS CHECK SATISFACTORY IAW AMM 33-51-01, SUBTASK 33-51-01-710-002.
